# SDR CKSA98314

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION, RT WING LANDING GEAR BAY STA 1241 BULKHEAD WEB UPPER SURFACE.  STIFFENER HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-01.  FOUND OUT OF LIMITS IAW SRM 51-10-01.  REPAIRED IAW SRM 51-40-04.  ID MATERIAL TO MAKE WEB REPAIR 7075-T6 .156.  CORROSION TASK CARD NUMBER C53-100-01-8.  NON-ROUTINE TASK CARD NUMBER B0083-16-N-00304.
